Alert archive / Minnesota / Winter Storm Watches in 2018
Winter Storm Watch 10, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Apr 16, 2018, 3:25 AM CDT for 7 counties in Minnesota. It took effect at Apr 18, 2018, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 16, 2018, 3:25 AM CDT (08:25 UTC)
- In effect from
- Apr 18, 2018, 1:00 AM CDT
- Expired
- Apr 17, 2018, 3:18 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Faribault County, MN, Freeborn County, MN, Martin County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808 WWUS43 KMPX 160825 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 325 AM CDT Mon Apr 16 2018 ...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY NIGHT THROUGH WEDNESDAY EVENING... .A low pressure system coming out of the Central Plains Tuesday will shift across Iowa Wednesday and into the Great Lakes Wednesday night. A mixture of freezing rain, sleet and snow can be expected out of this system, although mainly snow is likely. Much of far southern Minnesota can expect accumulating snow out of this system, with the heaviest snow along and south of a line from Saint James to Owatonna where between 5 and 8 inches of snow can be expected. A Winter Storm Watch has been issued for late Tuesday night through Wednesday evening for far southern Minnesota, including areas along and south of a line from Saint James to Owatonna. MNZ082>085-091>093-161630- /O.NEW.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- Including the cities of St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, and Albert Lea 325 AM CDT Mon Apr 16 2018 ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 5 to 8 inches and ice accumulations of a light glaze are possible. * WHERE...Portions of south central Minnesota. * WHEN...From late Tuesday night through late Wednesday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
3 follow-up statements
933 WWUS43 KMPX 162034 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 334 PM CDT Mon Apr 16 2018 ...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY NIGHT THROUGH WEDNESDAY EVENING... .A low pressure system coming out of the Central Plains Tuesday will shift across Iowa Wednesday and into the Great Lakes Wednesday night. Mainly snow is expected, though some brief mixes of freezing rain and sleet will be possible as well. Much of far southern Minnesota can expect accumulating snow out of this system, with the heaviest snow along and south of a line from Saint James to Owatonna where between 5 and 7 inches of snow can be expected. A Winter Storm Watch remains in effect for late Tuesday night through Wednesday evening for far southern Minnesota, for areas along and south of MN-60 west of Mankato and along and south of US-14 east of Mankato. MNZ082>085-091>093-170445- /O.CON.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- Including the cities of St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, and Albert Lea 334 PM CDT Mon Apr 16 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 inches are possible. * WHERE...Portions of south central Minnesota. * WHEN...From late Tuesday night through late Wednesday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
550 WWUS43 KMPX 170536 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1236 AM CDT Tue Apr 17 2018 ...ACCUMULATING SNOW LIKELY FOR FAR SOUTHERN MINNESOTA TUESDAY NIGHT THROUGH WEDNESDAY EVENING... .A low pressure system coming out of the Central Plains Tuesday will shift across Iowa Wednesday and into the Great Lakes Wednesday night. Mainly snow is expected, though some brief mixes of freezing rain and sleet will be possible as well. Much of far southern Minnesota can expect accumulating snow out of this system, with the heaviest snow along and south of a line from Saint James to Owatonna where between 5 and 7 inches of snow can be expected. A Winter Storm Watch remains in effect for late Tuesday night through Wednesday evening for far southern Minnesota, for areas along and south of MN-60 west of Mankato and along and south of US-14 east of Mankato. MNZ082>085-091>093-171300- /O.CON.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn- Including the cities of St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, and Albert Lea 1236 AM CDT Tue Apr 17 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 inches are possible. * WHERE...Portions of south central Minnesota. * WHEN...From late tonight through late Wednesday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
038 WWUS43 KMPX 170818 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 318 AM CDT Tue Apr 17 2018 ...ACCUMULATING SNOW LIKELY FOR SOUTHERN MINNESOTA TUESDAY NIGHT THROUGH WEDNESDAY EVENING... .A low pressure system coming out of the Central Plains today will shift across Iowa Wednesday and into the Great Lakes Wednesday night. Mainly light to moderate snow is expected, though some pockets of heavy snow will be possible around the Interstate 90 corridor along with isolated thunderstorms. Much of southern Minnesota can expect accumulating snow out of this system, with the heaviest snow along and south of a line from Saint James to Owatonna where between 5 and 8 inches of snow can be expected. A Winter Storm Warning has been issued for Martin, Faribault, Freeborn, Waseca and Steele counties in southern Minnesota where 5 to 8 inches of snow can be expected. North of the warning, a Winter Weather Advisory has been issued for areas along and south of a line from Madison to Olivia to Biscay to Chaska to Apple Valley to Red Wing, where 3 to 6 inches of snow can be expected. These warnings and advisories are in effect from late tonight through Wednesday evening. MNZ091-171630- /O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ /O.NEW.KMPX.WS.W.0009.180418T0900Z-180419T0000Z/ Martin- Including the city of Fairmont 318 AM CDT Tue Apr 17 2018 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 inches are expected. * WHERE...Martin County. * WHEN...From 4 AM to 7 PM CDT Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Expect significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ084-085-092-093-171630- /O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ /O.NEW.KMPX.WS.W.0009.180418T1200Z-180419T0600Z/ Waseca-Steele-Faribault-Freeborn- Including the cities of Waseca, Owatonna, Blue Earth, and Albert Lea 318 AM CDT Tue Apr 17 2018 ...WINTER STORM WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 8 inches are expected. * WHERE...Waseca, Steele, Faribault and Freeborn Counties. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Expect significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ082-171630- /O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ /O.NEW.KMPX.WW.Y.0020.180418T0900Z-180419T0000Z/ Watonwan- Including the city of St James 318 AM CDT Tue Apr 17 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches are expected. * WHERE...Watonwan County. * WHEN...From 4 AM to 7 PM CDT Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ083-171630- /O.UPG.KMPX.WS.A.0010.180418T0600Z-180419T0600Z/ /O.NEW.KMPX.WW.Y.0020.180418T1200Z-180419T0600Z/ Blue Earth- Including the city of Mankato 318 AM CDT Tue Apr 17 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches are expected. * WHERE...Blue Earth County. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ054-064-073-074-171630- /O.NEW.KMPX.WW.Y.0020.180418T0900Z-180419T0000Z/ Lac Qui Parle-Yellow Medicine-Redwood-Brown- Including the cities of Madison, Granite Falls, Redwood Falls, and New Ulm 318 AM CDT Tue Apr 17 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches are expected. * WHERE...Lac Qui Parle, Yellow Medicine, Redwood and Brown Counties. * WHEN...From 4 AM to 7 PM CDT Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ065>070-075>078-171630- /O.NEW.KMPX.WW.Y.0020.180418T1200Z-180419T0600Z/ Renville-McLeod-Sibley-Carver-Scott-Dakota-Nicollet-Le Sueur-Rice- Goodhue- Including the cities of Olivia, Hutchinson, Gaylord, Chaska, Shakopee, Hastings, St Peter, Le Sueur, Faribault, and Red Wing 318 AM CDT Tue Apr 17 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Portions of central, east central, south central and southeast Minnesota. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the morning commute on Wednesday. Expect reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Apr 16, 12:34 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 16, 12:34 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1234 AM CDT Mon Apr 16 2018 .UPDATE for 06z taf discussion below... && .SHORT TERM...(This evening through Monday) Issued at 329 PM CDT Sun Apr 15 2018 Light snow showers continue today as the storm system responsible for yesterday's blizzard was slow to exit the region. Areas to the east can expect the most snow, while areas to the west will only see light showers at times the rest of the afternoon. A few snow showers will linger across western Wisconsin on Monday, but overall most of the forecast area will by dry with some low stratus and northwest winds of 10 to 20 mph. The warmest temperatures will be in western Minnesota where lower 40s are possible, while the rest of the forecast area will be in the 30s. Early afternoon water vapor imagery was incredible in its depiction of the synoptic cyclone across the central United States. The warm conveyor belt was drawing up moisture from the warm waters of the gulf. The areas of enhanced vorticity within the parent upper level PV anomaly were the driving force behind the wrap-around snowfall over Minnesota and Wisconsin. One area was responsible for the band of heavy snow in eastern Minnesota through western Wisconsin. This band could produce about 1 to 3 inches of snow over the rest of the afternoon. Continued the current trend of the 03Z warning and advisory expiration times for these locations, but trimmed off the advisory to the southwest where the accumulating snow had ended. .LONG TERM...(Monday night through Sunday) Issued at 329 PM CDT Sun Apr 15 2018 The main time period of interest in the extended forecast is Tuesday night into Wednesday. This storm has high-end potential to produce a narrow band of a foot of snow on the northern side of the track. However, uncertainties in the track are quite substantial considering how compact the storm system is, especially in comparison to the behemoth that just moved across the Upper Midwest this past weekend. Pound for pound, this storm is equally as impressive. A large reservoir of potential vorticity will quickly congeal into a compact ball of positive vorticity as a an upper level wave takes on a negative tile as it crosses the high plains and moves towards the Upper Midwest. This will lead to cyclogenesis over the Cornbelt, with an area of heavy, heavy precipitation northwest of the surface low. The reason for the heavy precip is the tremendous forcing associated with the positive vorticity advection by the thermal wind, as well is the ageostrophic divergence from the sharp curvature of the shortwave trough as it becomes amplified. Another impressive feature of this storm is the fact the cold air can be traced to the traced back to Lake Superior via the H850 temperature map and winds. Models are in good agreement of at least an inch of QPF in the form of snow, and the timing is favorable across the southwest with most of it falling overnight. Meanwhile the snow will be falling during the day as it approaches I-35 and heads east. The north/south variability between the model is cause for concern. Do not have the confidence to even consider a winter storm watch since the narrow band of heavy snow could fall across northern Iowa, or it could fall across central Minnesota. Once change made to forecast was to significantly lower the potential for freezing rain. There should be plenty of ice in areas where it is precipitating, so don't anticipate any issues with having snow. There could be some sleet across southern MInnesota, but over all it looks like mainly a rain/snow event. Did not make any changes to the rest of the forecast as the blended guidance seemed reasonable. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1235 AM CDT Mon Apr 16 2018 MVFR CIGS remain over parts of the eastern area in the wake of the storm. Moisture seems to be finally cutoff from the circulation but may linger a few hours to the east. Otherwise a period of VFR possible before more MVFR cigs return for mainly the eastern cwa today. KAXN/KRWF will be on the edge. N-NW winds will become a bit gusty into the late morning again mainly to the east. Should see CIGS lift into the late afternoon with becoming VFR after that. KMSP... Snow is ending. May yet see a brief burst through about 08z but overall trend is improving. May see a period of VFR cigs into the early morning before more MVFR cigs develop in the cyclonic flow. Expect erosion of clouds with toward evening then VFR. /OUTLOOK FOR KMSP/ Tue...Mainly VFR. MVFR ceilings possible late. Wind E 5-10 kts. Wed...MVFR conditions likely in -RA/-SN. Wind NE 5-10 kts becoming NW. Thu...MVFR with IFR possible. Wind NW at 10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...JRB LONG TERM...JRB AVIATION...DWE
Hazardous weather outlook, Apr 16, 3:20 AM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 320 AM CDT Mon Apr 16 2018 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 170915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 320 AM CDT Mon Apr 16 2018 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Another wintry storm is expected to affect the area on Tuesday night through Wednesday evening. Rain, freezing rain, sleet, and snow all appear possible. Accumulating snow currently appears the most likely across southern Minnesota and southwest Wisconsin. Rainfall and snow melt will increase flood potential this week. Some area rivers may climb to minor flood stage by midweek. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 15, 10:08 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY SNOW 2 W ALTOONA 44.79N 91.47W
04/15/2018 M12.5 INCH EAU CLAIRE WI PUBLIC
SNOWFALL TOTAL OVER 3 DAYS.
&&Local storm report, Apr 15, 10:10 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW COLLEGEVILLE ST JOHNS U 45.58N 94.39W
04/15/2018 M11.0 INCH STEARNS MN CO-OP OBSERVER
CO-OP OBSERVER STATION CLGM5, COLLEGEVILLE
ST JOHNS UNIV.
&&Local storm report, Apr 15, 10:18 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SNOW PRINCETON 2WSW 45.55N 93.64W
04/15/2018 M11.0 INCH SHERBURNE MN COCORAHS
COCORAHS STATION MN-SH-985, PRINCETON 2WSW.
&&Local storm report, Apr 15, 10:24 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1024 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM SNOW 2 SSE EDINA 44.88N 93.34W
04/15/2018 M17.8 INCH HENNEPIN MN COCORAHS
STORM TOTAL SNOWFALL SINCE APRIL 13.
&&Local storm report, Apr 15, 10:27 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1027 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM SNOW 8 SSE HILLMAN 45.90N 93.83W
04/15/2018 M11.9 INCH MORRISON MN TRAINED SPOTTER
STORM TOTAL SNOWFALL SINCE APRIL 13.
&&Local storm report, Apr 15, 10:30 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM SNOW 1 SE FALCON HEIGHTS 44.98N 93.17W
04/15/2018 M16.0 INCH RAMSEY MN PUBLIC
&&Nearby
Winter Storm Watches in Minnesota, 2018Every winter storm watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.